# SDR 98ZZZX532

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Fabricators Inc, repair station GVRR304K
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cylinder
- Part number: SL0231202
- Condition: Cracked
- Location: Seat Recline
- Component: SL43008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RECLINE MECHANISM HYDROLOK CYLINDER HAS A CRACK.  THE CRACK EXTENDED FROM THE SPLINED FIBER NUT TO THE END OF THE CYLINDER.  THE CIRCUMSTANCES UNDER WHICH THE CRACK OCCURRED ARE UNKNOWN, BUT SUBMITTER SUGGESTED THE CAUSE AS FATIGUE.
